Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Parkinson's disease, taking Syndopa and Pramiprex. Increased hand and leg tremors. Correct dosage?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
Hi, I am 80yrs old lady and have been suffering from parkinson.s disease since 2009. I am taking 3 syndopa plus and 1 pramipex.125 daily. But for last 1 month my tremor in the hands and legs have increased. Can you please suggest the doses of syndopa plus and pramipex.125 so that I can feel better? If some more other medicines are to be added, please let me know. Regards.
Posted Wed, 3 Oct 2012 in Brain and Spine
Answered by Dr. Rakhi Tayal 7 hours later
Thanks for posting your query.
The increase in tremor in the limbs is suggestive of a worsening of the disease. Since you are already taking syndopa and pramipex, an increase in the doses is required but the changes in the doses can be recommended only after a detailed examination as a regular monitoring of symptoms is required for dosage regulation.
I recommend you to consult a neurologist for the same.
Keep yourself well nourished with diet XXXXXXX in proteins, fresh fruits and XXXXXXX leafy vegetables. Keep yourself well hydrated as well which is extremely important for aged persons.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor